# SDR 2020FA0000068

- Difficulty date: December 18, 2018
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N456GA
- Make and model: Gulstm GVSP
- Aircraft serial: 5456
- System (JASC): 7120 · Engine Mount Section
- Part: Sealant
- Condition: Out Of Tolerance
- Location: Engine Mount Are
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER REMOVAL OF RIGHT HAND ESN 16030, IT WAS NOTED THAT THE FIREBOX COVER HAD WHAT LOOKS TO BE THE WRONG SEALANT PREVIOUSLY USED.  THE CORRECT SEALANT TO BE USED IS MIL-S-38249 PS 700 PART B SEALANT COMPOUND, FIREWALL.  THE ON-SITE TECHNICIAN REVIEWED THE ENGINE LOG BOOK AND FOUND OUT THAT THIS ENGINE WAS LAST INSTALLED BY GULFSTREAM.  THE TECHNICIAN ALSO NOTED THAT THE LEFT ENGINE ESN 16029 FIREBOX COVER HAD THE SAME TYPE OF SEALANT IN QUESTION, CUSTOMER WAS NOTIFIED.  THIS REPAIR STATION HAS NO WAY OF CONFIRMING THAT THE SEALANT THAT WAS USED IS FIRE RESISTANT, HOWEVER; THE SEALANT THAT SPECIFIED IS BLACK AND AFTER DRIED, IS VERY DIFFICULT TO REMOVE.  THE SEALANT IN QUESTION IS GRAY AND WAS REMOVED WITH LITTLE RESISTANCE.  THE REPAIR STATION CAN`T CONFIRM THE SPECIFICATION OF SEALANT PREVIOUSLY USED AND THUS HAS REFERS TO THE SEALANT WE USED WHEN RE-INSTALLING COVER AS SPECIFIED ABOVE.  REFERENCE WORK ORDER 0.001371451-9241R1, THIS REPAIR STATION.
